skin-hair-icon
Roughness and light etching
I consulted a dermatologist at ur app. He recommended me glycolic acid cream 12% n derima-CMS n Miroz ER 45. After using 5 days I am feeling some roughness over my face and feels light etching like there is a fine rough layer on my skin. Specially feeling etching around my mouth.
26 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Don't worry...you are suffering from allergic contact dermatitis causing this roughness.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop it and consult me online for the exact treatment and further queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Its because of dryness. Use moisturizer twice a day. Stop glyco 12 at present.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.